advertisement
Question
Posted by: H | 2004/10/22

Implantation spotting

I ovulated on the 9/10 of October. Then 5 days later I started spotting. The sister at the fertility clinic told me it could either be implantation spotting or a progesterone problem so I started taking cyclogest. I have had "period pains" on and off since then but no more blood. I have been tired, emotional, nauseous, urinating freq.
The cramps stopped a few days ago. I just had a funny shooitng pain "below". Now, my AF is due tomorrow and the cramps came back this morning, they are gone now. Has anyone pg had this experience or am I just fooling myself? Is it pg cramps or is my AF coming? Will the Cyclogest sop it coming if it is meant to or will it come regardless?
I'm so desperate. Had a failed IVF last cycle and I just can't take much more disappointments. I can only test on monday and the not knowing is killing me ( not as much as a BFN will)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is most likely to be your period coming. Cyclogest could delay your period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nix | 2004/10/22

It could be. Implantation bleeding is not the norm, but not uncommon either. I understand how desperate you must be feeling (I am waiting for AF or positive blood test after IUI - will find out next week). I am looking for every possible sign that I may be pregnant. My doctor says that any pregnancy symptoms in the first 6 weeks are purely psychological (not sure how true that is).

My suggestion is to sit tight until Monday. Hang in there, think positive thoughts and I'll be holding thumbs for you.

Love
Nix

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement